MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported material deformation and the reported stent dislodgement was able to be confirmed.The reported difficulty to remove was unable to be replicated in a testing environment due to the condition of the returned device.The reported failure to advance the device was unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily tortuous and moderately calcified circumflex artery.A 4.0 x 15 mm xience alpine stent delivery system was being advanced when it could not cross the lesion due to the anatomy.As the device was being removed, the stent caught in the tuohy valve and the stent was damaged and then dislodged from the delivery system.The stent was removed from the tuohy without issue.A non-abbott stent was successfully implanted to complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6963530
Report Number2024168-2017-08347
Device Sequence Number11035578
Product Code NIQ
UDI-Device Identifier08717648199615
UDI-Public08717648199615
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2020
Device Catalogue Number1125400-15
Device Lot Number7031441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight82